# SDR IPXA2022090585899

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 36,745 hours, 25,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 ENTRY DOOR EMERGENCY LIGHT HAS SEVERAL BULBS BURNT OUTRELAMPED 11 EA BULBS ON ENTRY DOOR EMERGENCY LIGHT IAW AMM 33-51-01 OPS CK GOOD
